# SDR 02FDEA00660

- Difficulty date: September 17, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 32,762 hours, 23,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME AT BS 600 BETWEEN STR 24 LT & 25 LT.  R&R FRAME PER EA 7-5310-65882.
